Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Treated for endometriosis. Having irregular periods. Can I use fertomid?

Hi, I ve been treated for endometriosis and had a laparozcopy and historoscopy about a year ago. My cycle has been regular but lately not so accurate! 20 Aug menst 1 Sept menst 29 Sept Menst. 25 Oct menst - 23 Nov menst..... 08 Desember menstr....... 23 Desember menstr 15 Januarie menstr. 11 February menstr .... 12 Maart menst...... This is my cycle for the last couple of months! Would it be. Wise to use fertomed??? And if so, on which day should I use it????
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query.
Fertomid is ovulation inducing drug.
Ideally periods should be regular.
So first consult your gynaecologist to regularise your period & to detect cause of irregularity.
When period becomes regular then start taking fertomid from 2nd day of cycle till 7th day.
Take care
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor